# SDR ASAA2022082139597

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,585 hours, 8,514 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWC780
- Condition: Leaking
- Location: #1 Engine
- Part time: 27,585 hours, 8,514 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE HMU AS EVIDENCE OF LEAKAGE AROUND THE BASE AREA. REPLACEMENT TO BE ACCOMPLISHED ON ASA T/C N8473002, N8473003. GROUNDED - YES. REMOVED AND REPLACED HMU & HEAT EXCHANGER PER ASA T/C N8473003.
